MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hyperglycemia (1905); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Customer satisfied with the product.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip (b)(4).Manufacturer contacted customer on (date) in a follow-up call in order to ensure the customer's condition since the initial call; unable to contact the customer via telephone at call backs on 12/26/2017 and 12/28/2017.At call back on (b)(6) 2017 the customer's condition had improved and they did not currently have any diabetic symptoms.The customer stated that the paramedics had taken her to the hospital on (b)(6) 2017.The customer's blood glucose test result when at the hospital was 900 mg/dl fasting.The hospital diagnosis was high blood sugar and the customer was given iv and insulin.The customer left the hospital (b)(6) 2017.There were no new medications/healthcare program suggested.An additional blood test performed with the truemetrix air meter produced result of 465 mg/dl fasting.Customer declined replacement of product as she believes meter is working as designed.
 
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error.Husband is calling on behalf of the customer.The e-5 error occurred as soon as the blood sample was absorbed.The customer's expected blood glucose test result range was undisclosed.At the time of the call the customer reported symptoms of dry mouth and increased urination.Customer was going to go to the hospital.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 09/22/2018 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7195982
Report Number1000113657-2018-00069
Device Sequence Number854196
Product Code NBW
UDI-Device Identifier00041415072787
UDI-Public(01)00041415072787
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/22/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2401
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;